· All other NSAIDS (non-steroidal anti-inflammatories): Most NSAIDS, including ibuprofen, have an increased risk of serious skin reactions, and some, such as ibuprofen, and a group called oxicam NSAIDs, which include brand names Feldene and Mobic, have a high risk. Other suspected NSAIDs include oxaprozin ( ), so if you have suffered SJS or TEN as a result of taking these drugs, you may also have a case.
· All Antibiotics: All antibiotics have some risk of SJS and TEN, but all antibiotics containing sulfasalazine, commonly known as sulfa, have a high risk . Other antibiotics with a high risk include all aminopenicillins, cephalosporins, quinolones (such as Levaquin), and cycline antibiotics (such as Tetracycline), so if you have contracted SJS or TEN from any of these drugs, you may have a case.
· Dilantin (generic name phenytoin): This drug is an anti-epileptic or anti-seizure drug, and has a high risk of SJS and TEN, particularly among patients of Asian descent, so if you have suffered SJS or TEN after taking this drug, it was probably caused by the drug and you may have a case.
· Other Seizure medications: Other seizure medications, such as Lamictal (generic name lamotrigine) also have a high risk of SJS and TEN, so if you have suffered SJS or TEN after taking this drug, you may have a case. Other suspected causal agents include Tegretol.
· Antidepressants: Some antidepressants, such as Zoloft (generic name sertraline), are highly associated with SJS and TEN, and others, such as Depakote, have an increased risk of SJS and TEN. Therefore, if you have suffered SJS or TEN after taking these drugs, you may have a case.